# SDR DJFA2004037

- Difficulty date: November 24, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N615TA
- Make and model: Beech B200
- Aircraft serial: BB1745
- Aircraft time: 2,946 hours, 2,598 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 0243H6721
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, THE PILOTS SIDE WINDSHIELD SHATTERED AT FL250.  NORMAL LANDING WAS PERFORMED AT KBED.  MAINTENANCE REMOVED AND REPLACED THE PILOTS SIDE WINDSHIELD.  WINDSHIELD LEAK CHECK AND HEATING CHECKS WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
